| Catalog Number |
5920011000 |
| Medical Device Problem Codes |
Decrease in Pressure (1490); Increase in Pressure (1491)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 1 malfunction event in which the device reportedly had a decrease in pressure and then an increase in pressure.1 event had no patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 1 event was reported for this quarter.Product return status 1 device was received.Additional information 1 device was not labeled for single-use.1 device was not reprocessed or reused.